MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS 23G VITRECTOMY CUTTER; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS 23G VITRECTOMY CUTTER; UNIT, PHACOFRAGMENTATION
Model Number BL5623
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
This event was reported to china national medical device adverse events reporting system by the user facility.The vitrectomy cutter couldn¿t get up to speed during vitrectomy.It was found that the vitrectomy cutter could not reach the cutting speed, and it was replaced with a new instrument to ensure that the treatment continued normally.
 
Additional Manufacturer Narrative
Manufacturing and sterilization records were reviewed and found to be acceptable.Investigation is ongoing.
 
Additional Manufacturer Narrative
The product was not returned, and no further information has been provided.Therefore, we are unable to investigate further for root cause.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action is required.

Brand Name
STELLARIS 23G VITRECTOMY CUTTER
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 n goodman st
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key18324570
Report Number0001920664-2023-70137
Device Sequence Number7437906
Product Code HQC
UDI-Device Identifier20757770057911
UDI-Public(01)20757770057911(17)240823(10)X3861
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2024
Device Model NumberBL5623
Device Lot NumberX3861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT AND ACCESSORIED
Patient Age72 YR
Patient SexFemale